MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLAIR ENDOVASCULAR STENT GRAFT
Catalog Number FAS07050
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2015
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during deployment of the endovascular stent graft, the outer gray catheter broke.It was then reported that the device was retracted without incident and another stent graft was used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.The lot met all release criteria.This is the first complaint reported for lot number anyf0212 to date for deployment issues.Visual/microscopic inspection: no sample was returned; therefore no visual/microscopic inspection could be performed.Functional/performance evaluation: no sample was returned; therefore no visual/microscopic inspection could be performed.Medical records review: medical records were not provided; therefore, a review could not be performed.Image/photo review: one digital photo was reviewed by engineer (b)(4).In the photo one flair delivery system can be partially seen.The grey outer catheter is broken near the proximal end of the delivery system confirming the investigation for a break.The stent graft can not be seen in the photo.Two flair labels appear in the background of photo however can not be read.Conclusion: the device was not returned.One photo was provided for review.The investigation can be confirmed for an outer catheter break based on the photo.The investigation is inconclusive for the failure to deploy.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural issues contributed to the event.Labeling review: the current flair endovascular stent graft instructions for use (ifu)provides general instructions for use of the device, as well as warnings, precautions, and potential complications associated with the device.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
FLAIR ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 west 3rd st.
tempe AZ 85281
MDR Report Key5355331
Report Number2020394-2016-00057
Device Sequence Number10794106
Product Code MIH
UDI-Device Identifier04049519008950
UDI-Public(01)04049519008950(10)ANYF0212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P060002/S002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 09/01/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue NumberFAS07050
Device Lot NumberANYF0212
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2016
Supplement Report FDA Received Date03/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1